Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Least area of-the image of a multiconnected domain in the class of p-sheeted conformal mappings

  • 26 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    Vo Dang Thao, “Über einige Flächeninhlatsformeln bei schlichtkonformer Abbildung von Kreisbogenchlitzgebieten,” Math. Nachr.,74, 253–261 (1976).

  2. 2.

    D. Gaier, “Über ein Flächeninhaltsproblem und konforme Selbstabbildungen,” Rev. Roumaine Math. Pures Appl.,22, No. 8, 1101–1105 (1977).

  3. 3.

    Z. Nehari, Conformai Mapping, New York-Toronto-London (1952).

  4. 4.

    E. Reich and S. E. Warschawski, “On canonical conformal maps of regions of arbitrary connectivity,” Pac. J. Math.,10, 965–985 (1960).

  5. 5.

    T. Carleman, “Über ein Minimalproblem der mathematischen Physik,” Math. Z.,1, 208–212 (1918).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 30, No. 6, pp. 807–812, December, 1981.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Alenitsyn, Y.E. Least area of-the image of a multiconnected domain in the class of p-sheeted conformal mappings. Mathematical Notes of the Academy of Sciences of the USSR 30, 903–906 (1981). https://doi.org/10.1007/BF01145767

Download citation

Keywords

  • Conformal Mapping
  • Multiconnected Domain